Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Monthly periods delayed 3-4 months on wards 40-45 days cycle no medications heavy flow 10-12 days getting tummy - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   hi
Doctor :   Hello
Doctor :   Hi
Doctor :   Please proceed with your query
User :   Its good to see imm reply from u
User :   I am 26 yrs old.
Doctor :   ok
Doctor :   Please go ahead
User :   My monthly periods is getting delayed
Doctor :   ok
User :   from last 3-4 monhts onwards
Doctor :   Can you brief me more on it?
User :   ok
User :   My monthly periods is getting delayed by 15 days sometimes
User :   means 40-45 days cycle
Doctor :   ok
Doctor :   I understand
Doctor :   ok
Doctor :   Was your cycles regular before these 4 month?
User :   its irritating sometimes to be alert all the time
User :   ya
User :   some + or - 3-4 days was der
Doctor :   yes, I understand
Doctor :   How were your previous cycles, were they regular?
User :   ya they were regular
Doctor :   ok
Doctor :   Are you on any medications at the present?
User :   no
Doctor :   ok
Doctor :   May I know your age?
User :   26
Doctor :   sorry, your weight?
User :   56
Doctor :   I don't see a reason for your delay in periods
User :   hmmm
Doctor :   Are you stressed?
Doctor :   Are you sure that you are not on any medications?
User :   lil bit disturbed from 1.5 months
Doctor :   ok
User :   i am not on any medication
Doctor :   ok
Doctor :   How is the menstrual flow, the duration of your cycle?
User :   2 yrs back once i had same problem till 45 days i didnt get periods.but aftr that heavy flow 10-12 i am worried
User :   for me from the beginning its more only
Doctor :   What was the diagnosis that time?
User :   i consulted doctor then they gave some medicine to stop
User :   i dont know the tablets name and all
Doctor :   ok, no problem
Doctor :   May be it is the repetition of the same thing again
Doctor :   You need not worry much
Doctor :   As you do not have any valid reason for this to happen
User :   but 3-4 months onwards i am facing the same after that normal flow fro 4-5 days
Doctor :   Means to say you have a healthy weight, and not on any medications,
Doctor :   You are quite healthy
User :   ok
Doctor :   There seems to be some mild disturbance in the Hypothalamic- pituitary-ovarian axis
Doctor :   but you need not worry
User :   what is dis ......?main concern is i am getting tummy becoz of this i feel
Doctor :   Make sure that you do not put on more weight
User :   k
Doctor :   This is the normal axis that controls our menstruation
Doctor :   Eat healthy, be active physically, Avoid stress
Doctor :   As such I don't see any need for medical treatment now
User :   ok
Doctor :   You will be normal soon
Doctor :   Do not worry
User :   ok..will c 1-2 months then will decide dat ok?
Doctor :   That is absolutely fine, cheer up
User :   thanks lot
Doctor :   You will be fine
Doctor :   Is there anything else I may help you with ?
User :   If we think on the same thing in day again and again will it cause such problems
Doctor :   Not really, but do not think about it as it is very important to think good always
Doctor :   Is there anything else?
User :   nothing thanks
Doctor :   Thanks for consulting me
User :   welcome..bye
Doctor :   I will be available for your further queries if any
Doctor :   Bye for now
User :   k
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor